# SDR CALA2023110803306

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 53,036 hours, 19,416 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER INSTALLED ON R/H HORIZONTAL STAB LOWER SKIN STAB STA. 157.10 6 INCHES FROM REAR SPAR TO REPAIR A 1" CRACK 16.25" FROM REAR SPAR AND A .500 CRACK 9.25" FROM REAR SPAR IN THE LOWE R SKIN. A SIGNIFICANT FINDINGS REPORT IS REQUIRED TO BE CREATED SEE BAN N/R 1667388 FOR INSTALLATION OF REPAIR DOUBLER. REF SRM 55-10-01-2R-11 REPAIR 11.
